Am undergoing treatment for mycobactueal tuberculosis. symptoms found lymph nodes sweeling on the right side of the neck, underwent surgery for 2 times for reduction of swelling.
Tablets taken: akt4 for 5 months
Risorine and mycobutol 800- one months
R-Cinex and mycobutol 800- two months.
now facing some allergies on my skin. bubbles and itchy sensation all over the body. took allergy tablets(10), but the allergy is not reducing at all..
Can you suggest me what is happening. what need to be done now?
You have to consult your physician who is responsible for your prescription regiman.
You have a life-ending disease that endangers the community and all around you. For centuries such an infection meant nothing but an early grave.
Often there is no option but surgical treatment. And this is not very effective.
It is possible that there are alternative medications, but there is also the possibility (not, by any means a certainty) that the mtb bacteria is in part responsible for the symptoms. People are under the misconception that tuberculosis is only a long disease. This is not the case. You can experience infection anywhere, although the lungs are the primary source.
You have to keep taking the medications.
Make an appointment with your care provider treating the tuberculosis, explain the problem, and see if they have any suggestions.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.